FUNDAMENTALNAYA I PRIKLADNAYA MATEMATIKA

(FUNDAMENTAL AND APPLIED MATHEMATICS)

1998, VOLUME 4, NUMBER 2, PAGES 669-689

Representations for Appell's series F2(x,y) to the vicinity of the singular point (1,1) and near the boundary of its domain of convergence

V. F. Tarasov

Abstract

View as HTML     View as gif image    View as LaTeX source

Gif image of the abstract


All articles are published in Russian.

Main page Editorial board
Instructions to authors Contents of the journal

Location: http://mech.math.msu.su/~fpm/eng/98/982/98214g.htm
Last modified: June 17, 1998